# SDR HNAA2012030200641

- Difficulty date: March 2, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 58,546 hours, 64,960 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE AFT SECTION OF NACELLE UNDER THE FINGERNAIL IS CORRODED.  REMOVED CORROSION UNDER LT NACELLE FINGERNAIL AFT SECTION IAW SRM 51-20-11.
